Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I am not giving my dd her meds tomorrow

Anonymous
Posted by Anonymous
  • 67 Replies
My dd is 14. She has adhd and depression. She started meds for depression I think in August and the dosage was taken up in December. Since December her behavior has been worse. While she is much happier. Her behavior is bad and she is extremely annoying, purposely annoying.
The adhd meds also don't seem to be having an impact in fact she is worse. I don't know if the depression meds is counteracting the adhd meds or what. So tomorrow I am going to try her without adhd meds and see how she is.
I am going freaking nuts with her behavior and her being so freaking annoying

Eta
I have been told in the past that I didn't have to give her adhd meds on the weekend so that won't be an issue. I am still giving her, her depression meds..
Posted by Anonymous on Apr. 19, 2014 at 11:12 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous on Apr. 19, 2014 at 11:13 PM
Keep us posted
fairymom82
by Gold Member on Apr. 19, 2014 at 11:13 PM
What exactly is the "bad"behavior or annoying stuff?
jessecutez2
by Silver Member on Apr. 19, 2014 at 11:14 PM
1 mom liked this
Your not a dr. Call her dr monday
LibraBalance
by Bronze Member on Apr. 19, 2014 at 11:14 PM
I would wait until Monday & contact her doctor first...
Posted on CafeMom Mobile
Anonymous
by Anonymous on Apr. 19, 2014 at 11:14 PM
1 mom liked this

I would ask her doctor before discontinuing anything honestly.

funny_girl3
by Gold Member on Apr. 19, 2014 at 11:16 PM
3 moms liked this

Some depression and ADHD meds need to be reduced slowly, because the body becomes dependent on them.  You really should ask the doctor or phamacist if the meds can be stopped abruptly.

Anonymous
by Anonymous on Apr. 19, 2014 at 11:18 PM
You need to check with her doctor first.
I don't think being annoying is a good enough reason to take her off her meds.
ElleLuvsOrchids
by on Apr. 19, 2014 at 11:18 PM

 Take her back to the psychiatrist instead of trying to play doctor and changing her meds yourself. 

Basherte
by Gold Member on Apr. 19, 2014 at 11:19 PM


Quoting Anonymous: You need to check with her doctor first. I don't think being annoying is a good enough reason to take her off her meds.

^This.


Dellane
by Bronze Member on Apr. 19, 2014 at 11:19 PM

Not a great idea to simply stop medication like that cold turkey.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)